# SDR SWAA2022012006713

- Difficulty date: April 18, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 41,490 hours, 24,299 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ENTRY PLATE OF COCKPIT ON MAT AT FWD GALLEY AREA / REPLACED ENTRY PLATE OF COCKPIT ON MAT AT FWD GALLEY AREA IAW AMM B737-700 25-27-21-400-801 STEP 3E.7
